Azerbaijan National Academy of Science

The first website of Azerbaijan (1995)

HOME PAGE  >>  PhD Institute of Mathematics and Mechanics

Babayev Arzu Melik-Bakhish oglu
Place of birth Baku
Date of birth 28.11.1963 
Education Baku State University 
Scientific degree PhD in in Physics and Mathematics
Topic of  PhD thesis:

-         specialty code

-         specialty name

-         topic name



Mathematical analysis

Approximation by the combinations of functions of a fewer number of variables
Total number of printed scientific publications:

-          number of scientific publications printed abroad:

-          number of papers  published in journals indexed and abstracted in international databases






Number of patents and certificates of authorship  
Staff training:     

-         number of  PhD

Basic scientific achievements The best approximations by the functions of a fewer number of variables in space Lp. Estimation of the best approximation by using the concept of an exact annihilator, introduced first by professor M-B. Babayev. Best approximation problems concerning ridge functions in the real domain.
Names of scientific works Finding the best approximation order bu the quasipolinomials in a mixed norm space, Trans. of NASA, 2006,v.XXYI, №7, p.33-40

On bilateral estimates of uniform approximation by the products of fewer number variables functions, Trans. Of NASA, 2007, v.XXVII, №7,p. 45-52

On formulas for mixed derivatives, Journal Mathematic sof Intern. Ecoenergy Academy, 2008, №6, p. 3-11

On properties of formulas for higher order derivative from superposition of functions, X Inter. Congress on Ecoenergi, Baku 2009, pp. 8-18

On relation between the norm and the quasinorm of the sumof polinomialsdependent on different variables, AMEA-nın Xəbərlər jurnalı, t.XXXII, №1, Bakı-2012, səh. 25-30

Best approximation of Lipscthitz class function, AMEA-nın Xəbərlər jurnalı, t.XXXIII, №1, Bakı-2013, səh. 9-12

Approximation of periodic functions of two variables bu trigonometric polinomials, AMEA-nın Xəbərlər jurnalı, t.XXXIV, №1, Bakı-2014, səh. 21-28

Constructing extremal elements in approxima tion by sums of univariate functions, Proceedings of IMM, vol.41,№1,Baku-2015, pp.39-43

On the error of approximation by ridge functions with two fixed directions Tbilisi Mathematical Journal, 10(2), 2017, pp. 111-120

On the error error of approximation by radial basis functions with fixed centers AMEA-nın Xəbərlər jurnalı, t. XXXIII,№1, Bakı-2018, səh. 22-29

Membership with international and foreign scientific organizations  
Pedagogical activity  
Other activities  
Awards and prizes  
Main place of work and its address Institute of Mathematics and Mechanics ANAS, AZ1141, Azerbaijan Republic, Baku, B.Vahabzade, 9
Position Senior Researcher
Office phone (+994 12) 5386217 
Mobile (+994 51) 9351441
Home phone